10-27-2003, 12:54 PM #1
hey just wanted to run a question by everyone for a little feedback
i am currently in my fourth week of an 8 week cycle of
dbol 50mg ED (weeks 1-4)
deca (500 mg weeks 1-8)
sten (480 mg weeks 1-8)
a couple days ago i noticed that my nipples have become sensitive to touch and have become rahter itchy. is this gyno or something related to the cycle. i have nolvadex on hand, should i start taking it and in what dosages
can anyone let me know
just an update on the cycle too,
up 17 pounds, broke the 300 pound mark, current body weight of 303.6 lbs
arms up 1.5 inches, chest up 3 inches, legs up 2.5 inches
ill try and get some pics up, but for now can someone help me with the itch???
10-27-2003, 01:07 PM #2
itchiness,redness, swelling, any of these are signs of gyno. Start bromo since your running Deca , and also you should have added test to prevent a chance of deca dick bro. Also you may need your nolva for the winny, not sure if it can cause gyno or not
10-27-2003, 01:09 PM #3
10-27-2003, 01:11 PM #4
bromo is for progesterone, which is caused by Deca . Test can cause estrogen conversion, deca causes progesterone conversion. Nolva will have no effect on Deca related gyno
Also, sorry about the test comment. I seen Sten, but was thinking Stan (winny). I'm at work reading fast, my mistake
10-27-2003, 01:13 PM #5
thanks, i have just never heard of bromo. i was under the assumption that nolva will help with all gyno, thanks for clearing that up for me man.
10-28-2003, 03:56 PM #6
does anyone else got anythign to say about this. should i start the nolva i have now?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)